Japanese Journal of Mathematics

, Volume 2, Issue 1, pp 165–196

Motives associated to graphs

Special Feature: The 1st Takagi Lecture


A report on recent results and outstanding problems concerning motives associated to graphs.

Keywords and phrases:

Feynman diagram graph Schwinger integral period graph polynomial motive renormalization Hopf algebra 

Mathematics Subject Classification (2000):

11G55 11M06 14G99 81T15 81T18 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© The Mathematical Society of Japan and Springer 2007

Authors and Affiliations

  1. 1.Dept. of MathematicsUniversity of ChicagoChicagoUSA

Personalised recommendations